# SDR QXEA200601141

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 20,225 hours, 29,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Part serial: H086
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 27,237 hours, 38,501 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD CENTER CEILING EMERGENCY LIGHTS INOP AND NR 1 EMERGENCY EXIT EGRESS LIGHTS AT STATION X 324.1 INOP.  MAINTENANCE REPLACED EMERGENCY BATTERY PACK PS3 IAW DASH 8 200 AMM 33-51-00, OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
